Psycho-Babble Medication Thread 350348

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

Lexapro withdraw running

Posted by appadoo on May 25, 2004, at 5:37:32

I stopped lexapro on Thursday I was on 20mg
then I started on 10mg of prozac.
When I go for a run I feel lightheaded and I sometimes seem to miss a step when I am running.Its like my neurotransmitter and not sending information correctly and I get jolt.
However when I stop jogging i am fine I do still feel lightheaded but that is expected from any antideppresant.Has anybody had a similar experience and if so when will it stop.
When I came of Zoloft to try lexapro
I was getting dizzy when lifting weights but not when running.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.